About us

Annales Mathematicae et Informaticae is an international journal of the Institute of Mathematics and Informatics of Eszterházy Károly Catholic University (Eger, Hungary), published by Líceum University Press.

Aims and Scope

This journal is open for scientific publications in mathematics and computer science, where the field of number theory, group theory, constructive and computer aided geometry as well as theoretical and practical aspects of programming languages receive particular emphasis. Methodological papers are also welcome. Papers submitted to the journal should be written in English. The Editorial Board can accept only new and unpublished material.


Clarivate Analytics (formerly Thomson Reuters) Emerging Sources Citation Index


Zentralblatt für Mathematik

Mathematical Reviews

EBSCO Academic Search Ultimate

Methodological papers are indexed by Zentralblatt MathEduc


Browse volumes or latest articles:
Annales Mathematicae et Informaticae 35 (2008)

ISSN 1787-5021 (Print)
ISSN 1787-6117 (Online)


Editorial Board

Sándor Bácsó, Sonja Gorjanc, Tibor Gyimóthy, Miklós Hoffmann, József Holovács, László Kozma, Kálmán Liptai, Florian Luca, Giuseppe Mastroianni, Ferenc Mátyás, Ákos Pintér, Miklós Rontó, László Szalay, János Sztrik, Gary Walsh

Technical Editor

Tibor Tómács


Research papers

Laplace transform pairs of N-dimensions and second order linear partial differential equations with constant coefficients
by A. Aghili, B. Salkhordeh Moghaddam
Pages: 3–10

On positive integers with a certain nondivisibility property
by Ioulia Baoulina, Florian Luca
Pages: 11–19

Connection between ordinary multinomials, Fibonacci numbers, Bell polynomials and discrete uniform distribution
by Hacène Belbachir, Sadek Bouroubi, Abdelkader Khelladi
Pages: 21–30

Quenching time of solutions for some nonlinear parabolic equations with Dirichlet boundary condition and a potential
by Théodore K. Boni, Bernard Y. Diby
Pages: 31–42

Common fixed point theorems for pairs of single and multivalued D-maps satisfying an integral type
by H. Bouhadjera, A. Djoudi
Pages: 43–59

On Worley’s theorem in Diophantine approximations
by Andrej Dujella, Bernadin Ibrahimpašić
Pages: 61–73

Simplifying the propositional satisfiability problem by sub-model propagation
by Gábor Kusper, Lajos Csőke, Gergely Kovásznai
Pages: 75–94

Decision based examination of object-oritented methodology using JML
by Szabolcs Márien
Pages: 95–121

Further generalizations of the Fibonacci-coefficient polynomials
by Ferenc Mátyás
Pages: 123–128

Generalization of some inequalities for the q-gamma function
by Armend Sh. Shabani
Pages: 129–134

About the geometry of milling paths
by Márta Szilvási-Nagy, Szilvia Béla, Gyula Mátyási
Pages: 135–146

Convergence rate in the strong law of large numbers for mixingales and superadditive structures
by Tibor Tómács
Pages: 147–154

Methodological papers

Modelling a simple continuous-time system
by Gábor Geda
Pages: 157–162

ICT teaching methods - Programming languages
by Zsuzsanna Papp-Varga, Péter Szlávi, László Zsakó
Pages: 163–172

The evolvement of geometrical concepts in lower primary mathematics (Parallel and Perpendicular)
by Ibolya Szilágyiné Szinger
Pages: 173–188

The usage of adapted ICT in the education of children with special educational need in different countries of Europe
by Ildikó Tóthné Molnár, Tibor Radványi, Emőd Kovács
Pages: 189–204

This website is developed by Tibor Juhász and Tibor Tómács, designed by Lilla Piszmán.
© 2010-2023 Eszterházy Károly Catholic University. All rights reserved.